# SDR 0501849611

- Difficulty date: December 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 73,473 hours, 84,002 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2075301AB
- Part serial: 03914
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT AT FL340 THE AIRCRAFT SUDDENLY STARTED TO LOSE CABIN PRESSURIZATION VERY QUICKLY.  THE ORANGE -CABIN PRESS AUTO FAIL- LIGHT DID NOT ILLUMINATE AND NO MENTION OF RED -CABIN PRESS- LIGHT STATUS.  CREW PERFORMED A RAPID DESCENT TO 10,000 FEET AND SWITCHED TO MANUAL PRESSURE CONTROL.  MAXIMUM ALTITUDE THE CABIN REACHED WAS 12,500 FEET AND THE MASKS DID NOT DEPLOY.  THE FLIGHT DIVERTED TO SDF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 CABIN PRESSURE CONTROLLER HAD FAILED.  REPLACED CONTROLLER.  AIRCRAFT RETURNED TO SERVICE.
